# SDR WX0A2013091271689

- Difficulty date: September 5, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53244
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD4002P
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION, MX REPORTED A PORTION OF THE EMERGENCY EVACUATION LIGHTING SYS WOULD NOT TEST.  MX R & R  BATTERY PACK AND OPS CHECKED IAW AMM 33-50-00, SYS OPS CHECKED NORMAL. ACFT RETURNED TO SERVICE.
